MAUDE Adverse Event Report: CORDIS US CORP. INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US CORP. INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 534618T
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, the engineering report is not yet available.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, a 6f judkins left (jl) 3.5 infiniti diagnostic catheter broke into two parts when advanced over the guide wire.The catheter was removed, and a new diagnostic catheter from a non-cordis manufacturer was used to continue the procedure.There was no reported patient injury.The device was prepared on the sterile table, the internal lumen was purged, and it was attached to a teflon-coated diagnostic guide wire prior to advancement.The planned procedure was diagnostic coronary angiography.No problems occurred during preparation.The device was not used inside the patient, as the catheter broke before insertion.The product was stored, handled, and prepared according to the instructions for use (ifu) with no difficulty.No damage was observed before opening the package.There was no difficulty removing the device from the sterile packaging.He device was removed from the packaging by the connector.It was not torqued or steered by the hub but manipulated by the base of the catheter.The catheter broke while being advanced over a teflon guide wire toward the introducer.There was a little resistance during insertion.The device could not be advanced because the catheter broke.There was no difficulty removing the device.The device was returned for evaluation.

Brand Name
INFINITI
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60th avenue
miami lakes, florida 33014 2802
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key24539039
Report Number9616099-2026-00345
Device Sequence Number18726452
Product Code DQO
UDI-Device Identifier10705032014168
UDI-Public(01)10705032014168(17)280531(10)18461217
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K970854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number534618T
Device Lot Number18461217
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN GUIDEWIRE.
Patient Age71 YR
Patient SexFemale